Skip to main content

Finite element error analysis of a quasi-Newtonian flow obeying the Carreau or power law

Barrett, John W., Liu, Wenbin (1993) Finite element error analysis of a quasi-Newtonian flow obeying the Carreau or power law. Numerische Mathematik, 64 (1). pp. 433-453. ISSN 0029-599X. (doi:10.1007/BF01388698) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/BF01388698

Abstract

We consider the finite element approximation of a quasi-Newtonian flow, where the viscosity obeys the Carreau or power law. For sufficiently regular solutions we prove energy type error bounds for the velocity and pressure. These bounds improve on existing results in the literature.

Item Type: Article
DOI/Identification number: 10.1007/BF01388698
Uncontrolled keywords: Mathematics Subject Classification (1991): 65N30
Subjects: Q Science > QA Mathematics (inc Computing science) > QA297 Numerical analysis
Divisions: Faculties > Social Sciences > Kent Business School
Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Steve Wenbin Liu
Date Deposited: 27 Nov 2013 09:49 UTC
Last Modified: 29 May 2019 11:28 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/36854 (The current URI for this page, for reference purposes)
  • Depositors only (login required):